# SDR A6WA201140901

- Difficulty date: October 16, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 22,144 hours, 20,801 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN SWITCHING FROM ENG AIR TO APU, BOTH PACKS PRODUCED SMOKE IN CABIN/COCKPIT.  OPERATED BOTH PACKS USING ENG AIR, CLEARED DUCT CONTAMINATION USING AWAC SUPP 09-037A PROCEDURE.  AT THIS TIME NO ODOR OR SMOKE IN CABIN USING ENGINE AIR.
